# SDR IXXA06SMN286S

- Difficulty date: September 12, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXISTING REPAIR AT STATION 370 LONGERON 30.5 RIGHT DOES NOT MEET DTA REQUIREMENTS OF MDC 91K0262 REPORT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS, IAW SEMAN ENGINEERING ORDER NUMBER 206719 DATED 09/29/06, SEMAN DRAWING NUMBER 4330 DATED 9/14/06, DC-8 SRM 51-1-20D, DC-8 SRM 51-1-1AND DC-8-SRM 51-1-8.
